Free Access
Issue
RAIRO-Oper. Res.
Volume 28, Number 4, 1994
Page(s) 399 - 412
DOI https://doi.org/10.1051/ro/1994280403991
Published online 06 February 2017
  • 1. H. C. LAI C. P. Ho, Duality theorem of nondifferentiable convex multiobjective programming, Journal of optimization Theory and Applications (JOTA), 1986, 50, n° 3, pp. 407-420. [MR: 858247] [Zbl: 0577.90077]
  • 2. P.-J. LAURENT, Approximation et Optimisation, Hermann, Paris, 1972. [MR: 467080] [Zbl: 0238.90058]
  • 3. D. T. Luc, On duality theory in multiobjective programming, JOTA, 1984, 43, n° 4, pp. 557-582, August. [MR: 759616] [Zbl: 0517.90076]
  • 4. P. KANNIAPPAN, Necessary conditions for optimality of nondifferentiable convex multiobjective programming, JOTA, 1983, 40, n° 2, pp. 167-174. [MR: 703314] [Zbl: 0488.49007]
  • 5. O. L. MANGASARIAN, Nonlinear programming, McGraw-Hill Book Company, New York, 1969. [MR: 252038] [Zbl: 0194.20201]
  • 6. H. NAKAYAMA, Geometric consideration of duality in vector optimization, JOTA, 1985, 44, n° 4, pp. 625-655, December. [MR: 777817] [Zbl: 0534.90079]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.